# SDR 99ZZZX4142

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81TH
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870178
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 633871
- Condition: Chafed
- Location: Hydraulic System
- Part time: 493 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

493 HRS SFRM.  UPPER DECK LINE WAS TIGHT TO INT. MANIFOLD PIPE, P/N 631875 AND WAS FOUND CHAFED APPROXIMATELY 75 PERCENT.  PART WAS REPLACED.
